# SDR AALA202406112333

- Difficulty date: March 27, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313324120100
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK LATERAL WINDSHIELD FRAME RIGHT HAND UPPER HORIZONTAL STIFFENER AT FR 4 AND -Y765. REPLACED FRAME PER EA 353147.
